Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Rash, itchiness inside vagina, aggravated during periods. Tested negative for yeast infection. Causes?

Hi, A month and half ago I got some rash and itchy in and around vulva and also at the opening and inside of the virgin area. no discharge, odor, or burning. now it is not completely gone but every ministerial cycle it is aggravates and last for a week severe and then slows down though not completely gone. i had tests for yeast and other infections but everything came negative. does anyone know what is the cause for this terrible itch?Thanks
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
Rash and itching usually occurs in infection but it is not there.
It may occur due to dry effect inside under hormonal deficiency.
Also rule out diabetes,thyroid and any other condition by complete body profile investigations.
Take tablet levocetrizine to subside itching.
wash that region with anti septic liquid and keep dry.
Take proper local care.
Keep in touch with your doctor.

Answered: Sat, 21 Dec 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor